Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have TMJ and trigeminal neuralgia. Have shingles. Headache, elbow pain, armpit pain, neck and shoulder pain. Taking acyclovir

Hi, my name is Tracy. I have been dealing with TMJ and trigeminal neuralgia for a few years now. I just came down with shingles . I am 39 years old. The shingles is in the same location, - left side, neck and chest. I am having severe headaches, shooting pains down to my inner elbow, armpit pain, and stabbing neck and sholder pain. I am taking acyclovir , 800mg five times a day. What else can I do to relieve the nerve pain?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

You are on the right treatment for the shingles, however the pain from shingles can be very traumatic to say the least. I would advice that you try amitryptyline to help with the pain. However it should be done under medical supervision and I recommend that you see a physician as soon as you can. I hope this helps.

Take care and have a nice day !
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor